# SDR P5CA9600739

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Dented
- Location: Eng Tr Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 1 ENGINE FAN REVERSER SLEEVE AT 3 O'CLOCK POSITION.  REPAIRED PER BOEING SRM 54-34-03 PAGE 85.
